Modified Noor iterations with errors for nonlinear equations in Banach Spaces.
No Thumbnail Available
Date
2014
Authors
Okeke, G.A.
Olaleru, J.O
Journal Title
Journal ISSN
Volume Title
Publisher
Journal of Non-Linear Science and Application
Abstract
We introduce a new three step iterative scheme with errors to approximate the unique common fixed point of a family of three strongly pseudocontractive (accretive) mappings on Banach spaces. Our results are generalizations and improvements of results obtained by several authors in literature. In particular, they generalize and improve the results of Mogbademu and Olaleru [A. A. Mogbademu and J. O. Olaleru, Bull. Math. Anal. Appl., 3 (2011), 132-139], Xue and Fan [Z. Xue and R. Fan, Appl. Math. Comput., 206 (2008), 12-15] which is in turn a correction of Rafiq [A. Rafiq, Appl. Math. Comput., 182 (2006), 589-595].
Description
Keywords
Three-step iterative scheme with errors, Banach spaces, strongly pseudocontractive operators, unique common fixed point, strongly accretive.
Citation
G.A. Okeke and J.O. Olaleru (2014): Modified Noor iterations with errors for nonlinear equations in Banach Spaces. Journal of Non Linear Science and Application. Vol 7, 180-187.